# SDR SIMA20240323001

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 18,146 hours, 11,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Cracked
- Location: Seats 1df-2df
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PHOTOLUMINESCENT LIGHT STRIP CRACKED FROM SEAT 1DF TO SEAT 2DF. RAR CABIN PHOTOLUMINESCENT LIGHT STRIP AT SEAT 1DF/2DF IAW AMM 33-50-21, OPC GOOD.
